# SDR 2008UALA01293

- Difficulty date: March 9, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 20,689 hours, 9,085 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128102
- Condition: Failed
- Location: Nr 1 Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ELEVATOR-AILERON COMPUTER (ELAC) 1 INOP.  FCDC1 FAULTY: SHOP FINDINGS NFF.  REPLACED FCDC1, ALL OPS CHECKS WERE NORMAL.
